My pain was the worst pain I've had in all the 8yrs of having CP. After being given Oxynorm every 2hrs the pain eased a bit. But I'm getting air bubbles popping in my stomach. I've only recently heard about this from a CP sufferer. What causes it and what does it mean?
I'm betting on cp is chronic pain since you are on Oxynorm.
It would be interesting to find out what the other cp sufferers are attributing it to.
Here is my thought:
It may be Narcotic Bowel Syndrome ( I don't know if this is an "official" diagnosis.
The opioids decrease the motility of your bowel. If you are referring to "growling" that is normal. I think you are referring to more of a sound than that of being hungry.
If it's noticeable when you breathe in and out it's probably because that part of the bowel is slowing down.
Are you having pain?
How are your bowel movements?
If mention it to my doctor to make sure your not developing an ileus. It means the bowel is not going through its normal "peristalsis". It's the normal wave-like motion that causes the stool and air to pass through your colon.
There is a fairly new laxative that is specifically for opioid meds.
I'm sorry but I can't remember the name or what makes it different or whether it's a marketing ploy. Lol.
Best of luck and I hope your pain lets up a bit so you can enjoy life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 2 answers
Posted 10 Apr 2013 • 3 answers
Posted 11 Jan 2015 • 1 answer
Posted 4 Dec 2016 • 1 answer
Posted 29 May 2017 • 1 answer